| Model Number |
1884016HR |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/28/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the shaft of the blade broke, no patient impact.Other blade of same lot # used and was working fine.On follow-up it was reported that no pieces fell into patient or reported.The incident occurred during surgery.After surgery customer did a scan to make sure no pieces were in the patient, it was all clear.The procedure was a fess.The product was discarded.